, Volume 267, Issue 3-4, pp 781-802
Date: 03 Dec 2009

Lens spaces and toroidal Dehn fillings

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We show that if M is a hyperbolic 3-manifold with ∂M a torus such that M(r 1) is a lens space and M(r 2) is toroidal, then Δ(r 1, r 2) ≤ 4.

This research was supported by Basic Science Research Program Through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology (No. R01-2008-000-11155-0).